# SDR DL76G090934

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 39,138 hours, 12,868 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R PACK TEMP EICAS MSG. UNABLE TO RESET. RETURNED TO GATE. FOUND ACM SEIZED. REMOVED AND REPLACED ACM. CHECKS GOOD. NO HISTORY.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
